Medicinal Products

ANTIGRIPPINE WITH ASPIRINE

Generic drug of the therapeutic class: Analgesics
active ingredients: Acetylsalicylic acid, Ascorbic acid (E300), Caffeine
laboratory: Omega Pharma France

Compressed
Box of 20
All forms

Indication

Symptomatic treatment of painful affections and febrile affections.

Dosage ASPIRINE ANTIGRIPPINE Tablet Box of 20

Reserved for adults and children over 50 kg (about 15 years old)

Administration mode

Oral way.

The tablets are swallowed with a large glass of water.

Dosage

Pains of mild to moderate intensity and / or febrile states

In children, it is imperative to respect the dosages defined according to the weight of the child and to choose a suitable presentation. Approximate ages by weight are given for information.

The recommended daily dose of acetylsalicylic acid is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

· For adults and children weighing more than 50 kg (from 15 years old):

The maximum recommended daily dosage is 3 g of aspirin, 6 tablets per day.

The usual dosage is 1 500 mg tablet, to be renewed if necessary after a minimum of 4 hours. In case of pain or fever more intense, 2 tablets 500 mg, to renew if necessary after 4 hours minimum, without exceeding 6 tablets per day .

· For elderly subjects :

The maximum recommended daily dosage is 2 g of aspirin, 4 tablets per day.

The usual dosage is 1 500 mg tablet, to be renewed if necessary after a minimum of 4 hours. In case of pain or fever more intense, 2 tablets to 500 mg, to renew when necessary after 4 hours minimum, without exceeding 4 tablets per day .

Frequency of administration

Systematic catches prevent pain or fever oscillations.

The intakes should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours: comply with the dosage specified above.

Duration of the treatment

The patient should be informed not to use acetylsalicylic acid more than 3 days in case of fever and 5 days in case of pain without the advice of a doctor or dentist.

Against indications

This medicine is CONTRAINDICATED in the following situations:

Hypersensitivity to acetylsalicylic acid or to any of the excipients,

· History of asthma caused by salicylates or substances of similar activity, including nonsteroidal anti-inflammatory drugs,

· Pregnancy beyond 24 weeks of amenorrhea (5 months) for doses greater than 100 mg per day, (see section on Pregnancy and lactation ),

· Evolving gastroduodenal ulcer,

· Any constitutional or acquired haemorrhagic disease,

· Haemorrhagic risk,

· Severe liver failure,

· Severe renal insufficiency,

· Severe uncontrolled heart failure,

· In combination with methotrexate at doses greater than 20 mg / week (see section 4.5 ), and for anti-inflammatory doses (≥ 1 g per dose and / or ≥ 3) g per day) or for analgesic or antipyretic doses (≥ 500 mg per dose and / or <3 g per day),

· In combination with oral anticoagulants for anti-inflammatory doses of acetylsalicylic acid (≥ 1 g per dose and / or ≥ 3 g daily), or for analgesic or antipyretic doses (≥ 500 mg per dose and / or < 3 g per day) in a patient with a history of peptic ulcer disease (see section 4.5 Interactions with other medicinal products and other forms of interaction ).

Side effects Antigrippin A Aspirin

Gastrointestinal effects

· abdominal pain,

· Obvious digestive haemorrhages, (hematemesis, melena ...) or occult, responsible for an iron deficiency anemia. These haemorrhages are all the more frequent as the dosage is higher.

· Gastric ulcers and perforations.

Effects on the central nervous system:

· Headache, dizziness,

· Feeling of decreased hearing,

· Tinnitus, which is usually the mark of an overdose.

Hematological effects:

· Hemorrhagic syndromes (epistaxis, gingivorragies, purpura, ...) with increased bleeding time. This action persists for 4 to 8 days after stopping acetylsalicylic acid. It can create a hemorrhagic risk, in case of surgical intervention.

Hypersensitivity reaction:

· Urticaria, skin reactions, anaphylactic reactions, asthma, Quincke's edema.

Reye's syndrome (see Warnings and Precautions section ).

Popular Posts

Category Medicinal Products, Next Article